Skin Burns Due To Tattoo Removal?

Illustration of Skin Burns Due To Tattoo Removal?
Illustration: Skin Burns Due To Tattoo Removal? i.dailymail.co.uk

Want to ask . The wound caused by tattoo removal has been bandaged and given liquid. NACl. When you want to replace the outer dressing bandages come peeling off. And the peel is still wet. Is it safe? Before it came out fluid like pus.

1 Answer:

Hello, thank you for asking at HealthReplies.com
Each wound accompanied by pus, indicates that the wound is infected with bacteria. Wounds like this will become more difficult to heal. For this reason, special care is needed, namely:
1. Change dressing at least twice a day.
2. Wash your hands before and after replacing the dressing.
3. Open the turban carefully, if necessary use water to make it easier.
4. Wash the wound with warm running water, while rubbing it gently.
5. On the wet wound, put a cotton swab moistened with sterile NaCl as a compress.
6. In the dry part of the wound, antibiotic ointment can be applied directly.
7. If the compress cotton at point number 5 is dry, then an antibiotic ointment can be smeared.
8. The wound is covered again with a bandage.
If the complaint gets worse, immediately consult with the nearest doctor, so that further tests can be done and appropriate treatment can be given. Eat nutritious foods so that the wound gets better.
Thus hopefully useful.

: by

Related Question

Buttock Blisters When Bowel Movements?

Buttock Blisters When Bowel Movements?

(1 year ago)

Greetings, I have a history of benign vascular tumor at birth in the buttocks area, and have recovered. But 2 months ago after I defecated, there was like an ointment and peeling s...

U?

U?

(1 year ago)

Good night, I want to ask this morning when I woke up I felt pain like a sore neck on the left side to the shoulder, when I accidentally felt the neck because I felt sore, there wa...

How To Treat Red Eye?

How To Treat Red Eye?

(1 year ago)

At night, I contracted conjunctivitis or red eyes from Tuesday. According to my doctor, it must be treated with cendo polygran. However, when I went to the pharmacy, according to t...

Leave a Reply

Your email address will not be published. Required fields are marked *